Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Track Orders Register Login
Tylenol Regular Strength Tablet 100ct
Product ID: A131342
Price: Select Quantity Below
- Select Quantity -
1 $7.99 Select
2 $15.98 Select
3 $23.97 Select
4 $31.96 Select
5 $39.95 Select
Custom Quantity Select
Currently Out of Stock
Product Summary
Pain Reliever, Fever Reducer

Uses

For the temporary relief of minor aches and pains associated with headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps. For the reduction of fever.

Directions

Adults and children 12 years of age and older: Take 2 tablets every 4 to 6 hours as needed. Do not take more than 12 tablets in 24 hours, or as directed by a doctor. Children 6-11 years of age: Take 1 tablet every 4 to 6 hours as needed. Do not take more than 5 tablets in 24 hours. Children under 6 years of age: Do not use this adult Regular Strength product in children under 6 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and could cause serious health problems.

Warnings

Alcohol Warning: If you drink 3 or more alcoholic beverages every day, ask your doctor whether you should take TYLENOL or other pain relievers. Chronic heavy alcohol users may be at increased risk of liver damage when taking more than the recommended dose (overdose) of TYLENOL. Do Not Use: With any other product containing acetaminophen. For more than 10 days for pain unless directed by a doctor. For more than 3 days for fever unless directed by a doctor. Stop Using and Ask a Doctor If: Symptoms do not improve. New symptoms occur. Pain or fever persists or gets worse. Redness or swelling is present. Do not exceed recommended dose. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.

Active Ingredients

Per Tablet: Acetaminophen 325 mg

Inactive Ingredients

Cellulose; Cornstarch; Magnesium Stearate; Sodium Starch Glycolate
Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69